It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi. I have been on Serenata 50mg (Zoloft) since January 2009. My GP prescribed it when I was having panic attacks brought about my brother's brain surgeries due to his aneurysm.

But I want to start weaning off it now, as my cardiologist has taken me off my hypertension medication (Losartan Potassium 25mg) and anti-cholesterol medication. My blood pressure spiked during my brother's hospitalization alongside the sudden onset of my panic attacks and I have been on the Losartan Potassium alongside the anti-depressant since then. My BP has been very stable over the past year, sometimes going as low as 110/70.

So yesterday I visited a psychiatrist to discuss weaning myself off the anti-depressant, the last of my medications. We are taking it very, very slowly as we want to "fool" the brain into thinking that I am still on the same dosage. We will start with 50mg every other day and 25mg (half the tablet) every other day. I am to go back to her after a month to assess how I have been feeling with the initial dose reduction. I am bracing myself up for some withdrawal symptoms to hit me at some point because so far, I've read from this message board that many have had unpleasant experiences coming off Zoloft. I exercise a lot, and my doctor says that helps. I recall that the effects of the pill kicked in just a day or 2 of the very first one I took. In my next visit we will be discussing some cognitive behavior therapies that I am to do alongside my weaning.

I am very, very hopeful about this and am willing to take it as slowly as the doctor says I should - even if takes more than a year. I am not in a rush to get off this, as long as I can do it right and successfully.

I wish us both luck. Keep in touch!





All times are GMT -7. The time now is 02:59 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!